The Michigan Mathematical Journal

Globally F-regular varieties: applications to vanishing theorems for quotients of Fano varieties.

Karen E. Smith

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 48, Issue 1 (2000), 553-572.

Dates
First available in Project Euclid: 23 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1030132733

Digital Object Identifier
doi:10.1307/mmj/1030132733

Mathematical Reviews number (MathSciNet)
MR1786505

Zentralblatt MATH identifier
0994.14012

Subjects
Primary: 13A35: Characteristic p methods (Frobenius endomorphism) and reduction to characteristic p; tight closure [See also 13B22]
Secondary: 14F17: Vanishing theorems [See also 32L20] 14J45: Fano varieties

Citation

Smith, Karen E. Globally F-regular varieties: applications to vanishing theorems for quotients of Fano varieties. Michigan Math. J. 48 (2000), no. 1, 553--572. doi:10.1307/mmj/1030132733. https://projecteuclid.org/euclid.mmj/1030132733


Export citation